# SDR AUS20040353

- Difficulty date: April 16, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE AIRBORNE VIBRATION MONITOR INDICATION MODULE SELECTOR SWITCH WIRE FROM PIN 19 OF CONNECTOR DM162 BROKEN.
